# SDR ASAA2021102236385

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 55,566 hours, 16,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY EXIT LIGHTS ON BACK PANEL IN AFT GALLEY IS ILLUMINATED. ITS THE GUARDED LIGHT. GROUNDED - YES. RESET EMERGENCY EXIT LIGHT SWITCH TO OFF. OPS CHECK GOOD. SEAMC LANCE CONTACTED.
